MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EP XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION EP XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 86718
Medical Device Problem Codes Material Deformation (2976); Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during preparation of the ep-xt diagnostic catheter, it was noticed that there was a small pin hole in the sterile packaging.It was also noted that the bent/kinked.There were no patient involvement.

Brand Name
EP XT
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9314935
Report Number2134265-2019-13776
Device Sequence Number468586
Product Code DRF
UDI-Device Identifier08714729877592
UDI-Public08714729877592
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K921872
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86718
Device Catalogue Number86718
Device Lot Number0024115536
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2019
Initial Report FDA Received Date11/13/2019
Patient Sequence Number1